آمار

تعداد نشریات12
تعداد شماره‌ها90
تعداد مقالات632
تعداد مشاهده مقاله890,584
تعداد دریافت فایل اصل مقاله588,721
Jalali Rad, Maryam. (1396). On modified Wiener number of infinite family of fullerene graphs. فناوری آموزش, 7(1), 21-40. doi: 10.22061/jmns.2017.512
Maryam Jalali Rad. "On modified Wiener number of infinite family of fullerene graphs". فناوری آموزش, 7, 1, 1396, 21-40. doi: 10.22061/jmns.2017.512
Jalali Rad, Maryam. (1396). 'On modified Wiener number of infinite family of fullerene graphs', فناوری آموزش, 7(1), pp. 21-40. doi: 10.22061/jmns.2017.512
Jalali Rad, Maryam. On modified Wiener number of infinite family of fullerene graphs. فناوری آموزش, 1396; 7(1): 21-40. doi: 10.22061/jmns.2017.512


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.